IIUM Repository

Application of multistage homotopy-perturbation method for the solutions of the Chen system

Chowdhury, Md. Sazzad Hossien and Hashim, Ishak (2009) Application of multistage homotopy-perturbation method for the solutions of the Chen system. Nonlinear Analysis: Real World Applications, 10 (1). pp. 381-391. ISSN 1468-1218

[img] PDF (Application of multistage) - Published Version
Restricted to Repository staff only

Download (1MB) | Request a copy


In this paper, a new reliable algorithm based on an adaptation of the standard homotopy-perturbation method (HPM) is applied to the Chen system which is a three-dimensional system of ODEs with quadratic nonlinearities. The HPM is treated as an algorithm in a sequence of intervals for finding accurate approximate solutions to the Chen system.We shall call this technique as the multistage HPM (for short MHPM). In particular we look at the accuracy of the HPM as the Chen system changes from a nonchaotic system to a chaotic one. Numerical comparisons between the MHPM and the classical fourth-order Runge–Kutta (RK4) numerical solutions reveal that the new technique is a promising tool for the nonlinear chaotic and nonchaotic systems of ODEs.

Item Type: Article (Journal)
Additional Information: 5807/6643
Uncontrolled Keywords: Chen system; Chaos, Homotopy-perturbation method; Fourth-order Runge–Kutta method
Subjects: Q Science > QA Mathematics > QA76 Computer software
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Engineering > Department of Science
Depositing User: Dr. Md Sazzad Hossien Chowdhury
Date Deposited: 24 Nov 2011 14:40
Last Modified: 24 Nov 2011 14:40
URI: http://irep.iium.edu.my/id/eprint/6643

Actions (login required)

View Item View Item


Downloads per month over past year